# SDR YENA200447

- Difficulty date: September 29, 2004
- Submitted: September 30, 2004
- Operation: Air carrier
- Aircraft: N537JB
- Make and model: Airbus A320-232
- Aircraft serial: 1785
- Aircraft time: 9,290 hours, 3,428 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ALL LIVE TV'S NOT WORKING.  THERE WAS BURNING SMELL IN THE CABIN WHEN TURNING LTV'S TO STANDBY DURING RESET.  PERFORMED LIVE TV INTEGRITY CHECK CONCERNING ELECTRICAL ODOR PER JETBLUE AIRWAYS INFORMATION NOTICE 2004-T023TR.  FOUND NO EVIDENCE OF ELECTRICAL ODOR THROUGHOUT CABIN.  LIVE TV SYSTEM, OPS CHECK NORMAL PER AMM 23-39-00.
